# SDR AALA970969

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Stairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, AFT VENTRAL STAIRWAY SIDEWALL EMERGENCY LIGHT FOUND INOPERATIVE.  REPLACED AFT VENTRAL STAIRWAY SIDEWALL EMERGENCY LIGHT.  SYSTEM GROUND CHECK, NORMAL OPERATION.  (X)
